# SDR FDEA201310152516

- Difficulty date: October 15, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182N30023
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB UPPER SKIN CORRODED.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 55-10-01, FIG 101, DETAIL III.  COMPLIED WITH EA F-5510-T0300660B.  REPAIR IS CLASSIFIED AS A CATEGORY B MAJOR.
